Bad taste

- - Latest reply: ^^Lucky luke^^
Posts
1809
Registration date
Monday December 6, 2010
Status
Moderator
Last seen
May 6, 2014
- Nov 28, 2011 at 11:14 AM
Hello,
I have been taking some medication lastly. Now I'm in good health but there's a bad taste that has remained in my mouth, can someone please tell me why I have this?
Thanks.
See more 

2 replies

Best answer
Posts
1809
Registration date
Monday December 6, 2010
Status
Moderator
Last seen
May 6, 2014
16
1
Thank you
Hello, when did you take these medicines exactly ? Sometimes, medicines give a bad taste in the mouth, but it disappears quickly.

Say "Thank you" 1

A few words of thanks would be greatly appreciated. Add comment

CCM 15 users have said thank you to us this month

Respond to ^^Lucky luke^^
0
Thank you
Hello,
It may be a tooth decay or even the retention of pathogenic heat in the liver and gall bladder. Consider gargling with hot water.
Take care.
Respond to Rigny